# SDR RRXA99971

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Part number: 57583303
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND BUSHING, LT MLG RETRACT PIN BOSS HOLD, BRUSH CAD PLATED IN PLACE OF DIP CAD PLATED.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  ACCEPTABLE CAD PLATE BUSHING  IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO NR 057772 PROVIDED BY BOEING.
